# SDR F2P2005F00000

- Difficulty date: May 16, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N52JJ
- Make and model: Cessna 208B
- Aircraft serial: 208B1079
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102218
- Condition: Cracked
- Location: Engine
- Part time: 301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR A PILOT REPORTED ENGINE OIL LEAK, CRACKS WERE FOUND ON THE FORWARD ENGINE MOUNT.  CRACKS ON BOTTOM LT CORNER ALONG WELD JOINING THE HORIZONTAL AND VERTICAL TUBE, MEASURES 2.5 INCHES AND 3.2500 INCHES IN LENGTH.  CRACKS ON BOTTOM RT CORNER ALONG WELD AND ENGINE MOUNT BOSS MEASURES 1.7500 INCH AND 2 INCHES IN LENGTH.  TECH SUPPORT ADVISED TO CHECK THE SHIMMY DAMPNER FOR A BROKEN ROLL PIN THAT SECURES THE PISTON TO SHAFT.  SHIMMY DAMPNER DISASSEMBLED, NO DEFECTS FOUND.  RECOMMEND STRONGER ENGINE MOUNT. (K)
